# SDR WX0A070747

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP WEB CRACKED AT STA 237 RBL 46 CRACK LENGTH 1.75 INCHES.  CUT OUT DAMAGED AREA, HEFC INSPECTED, INOP CRACKS NOTED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW DRAWING SG09530019.
